MathSciNet Relay Station
MathSciNet bibliographic data
MR2390971 (2009j:28018) 28A80
Deng, Qirong The absolute continuity of a family of self-similar measures. Int. J. Nonlinear Sci. 5 (2008), no. 2, 178–183.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement